# SDR QXEA2010041100279

- Difficulty date: April 5, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 3,602 hours, 3,960 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00504
- Part serial: 4328
- Condition: Failed
- Location: Zone 500
- Part time: 3,602 hours, 3,960 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION- DEICE PRESS CAUTION LT SECOND BOOT LIGHT REMAINS ILLUMINATED FROM WING TIP.  DIVERTED, LANDING UNEVENTFUL. TROUBLESHOT SYS TO NR 1 DDV BEING INOP.  REPLACED NR 1 DDV IAW AMM 30-11-16.  SYS TESTS GOOD.  COMPLETED VISUAL INSP OF L/E DEICE BOOTS.  NOTE: LE 513AL AND 331AL R & R DUE TO DETERIORATION OF SEAMS.  RETURNED TO SERVICE.
